Show simple item record

2006-09-11Buch DOI: 10.18452/3988
Perpetual Barrier Options in Jump-Diffusion Models
dc.contributor.authorGapeev, Pavel V.
dc.date.accessioned2017-06-15T23:14:23Z
dc.date.available2017-06-15T23:14:23Z
dc.date.created2006-09-20
dc.date.issued2006-09-11
dc.identifier.issn1860-5664
dc.identifier.urihttp://edoc.hu-berlin.de/18452/4640
dc.description.abstractWe present a closed form solution to the perpetual American double barrier call option problem in a model driven by a Brownian motion and a compound Poisson process with exponential jumps. The method of proof is based on reducing the initial irregular optimal stopping problem to an integro-differential free-boundary problem and solving the latter by using continuous and smooth fit. The obtained solution of the nontrivial free-boundary problem gives the possibility to observe some special analytic properties of the value function at the optimal stopping boundaries.eng
dc.language.isoeng
dc.publisherHumboldt-Universität zu Berlin, Wirtschaftswissenschaftliche Fakultät
dc.subjectAmerican double barrier optionseng
dc.subjectoptimal stopping problemeng
dc.subjectjump-diffusion modeleng
dc.subjectintegro-differential free-boundary problemeng
dc.subjectcontinuous and smooth fiteng
dc.subjectIto-Tanaka-Meyer formulaeng
dc.subject.ddc330 Wirtschaft
dc.titlePerpetual Barrier Options in Jump-Diffusion Models
dc.typebook
dc.identifier.urnurn:nbn:de:kobv:11-10068383
dc.identifier.doihttp://dx.doi.org/10.18452/3988
dc.subject.dnb17 Wirtschaft
local.edoc.container-titleSonderforschungsbereich 649: Ökonomisches Risiko
local.edoc.pages24
local.edoc.type-nameBuch
local.edoc.container-typeseries
local.edoc.container-type-nameSchriftenreihe
local.edoc.container-volume2006
local.edoc.container-issue58
local.edoc.container-year2006
local.edoc.container-erstkatid2195055-6

Show simple item record